Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Rigidity of flat sections on non-negatively curved pullback submersions

Full text
Author(s):
Duran, C. [1] ; Speranca, L. D. [2]
Total Authors: 2
Affiliation:
[1] UFPR, Dept Matemat, Setor Ciencias Exatas, Ctr Politecn, BR-81531990 Curitiba, Parana - Brazil
[2] IMECC UNICAMP, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: MANUSCRIPTA MATHEMATICA; v. 147, n. 3-4, p. 511-525, JUL 2015.
Web of Science Citations: 2
Abstract

We give a geometric obstruction to the non-negativity of the sectional curvature in the total spaces of Riemannian submersions defined as pullbacks. Applications of this obstruction to several examples are given. (AU)

FAPESP's process: 09/07953-8 - Geometry and topology of Coboundaries
Grantee:Llohann Dallagnol Sperança
Support type: Scholarships in Brazil - Doctorate
FAPESP's process: 12/25409-6 - Topology of smooth maps of homogeneous spaces and exotic spheres
Grantee:Llohann Dallagnol Sperança
Support type: Scholarships in Brazil - Post-Doctorate